# SDR A6WA201140386

- Difficulty date: May 8, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 777
- Aircraft time: 19,195 hours, 18,323 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Lavatory Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG PLASTIC ODOR THROUGHOUT CABIN.  FOUND LAV LIGHT BALLAST BAD, R & R BALLAST.
